How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrRussMD Your Own Question
DrRussMD
DrRussMD, Board Certified MD
Category: Medical
Satisfied Customers: 65006
Experience:  Board certified Internal medicine and Integrative medicine. Many years of experience all areas.
24257177
Type Your Medical Question Here...
DrRussMD is online now

HELLO COMPLIMENT, PLS I NEED HELP. AM A SS(Sickle Cell patients)

Customer Question

HELLO COMPLIMENT, PLS I NEED HELP. AM A SS(Sickle Cell patients) and I notice that after having crises and after the intake of painkillers I have hearing problems I find it difficult to hear, pls what can be done.
Submitted: 4 years ago.
Category: Medical
Expert:  DrRussMD replied 4 years ago.
Hello from JA

First of all you have to review the meds you are taking
Please list here.

Secondly you need an immediate examination by an Ear Nose and Throat specialist. Has your doctor referred you to one? This is the next mandatory step.

What can be done depends on the underlying cause
Medications
Hearing loss
Infection
Studies have also shown that hearing loss can be part of sickle cell disease, probably due to small blood vessel effects.

Prompt intervention is needed...at once.
OK. If you have further questions or details, use reply to expert.
Otherwise please choose a positive rating . But, still come back if you need to…think of something later, etc. Bonuses are appreciated.

Customer: replied 4 years ago.
thanks I think is its hearing loss cos the doctors says nothing is wrong with my hearing I went to one yesterday, pls what can I take to help me
Customer: replied 4 years ago.

I also feel is the pain killer I took cos I noticed that it detrorated after I was given the injection called pentazocin.

Expert:  DrRussMD replied 4 years ago.
We can not tell you what to take..that has to be based on findings.
This is not a treatment site.

Have you seen an ENT specialist
Customer: replied 4 years ago.


we don't relly have them in my country. can you recommend for me in the uk.


 

Expert:  DrRussMD replied 4 years ago.
Where in the UK
Customer: replied 4 years ago.

bedford


 

Expert:  DrRussMD replied 4 years ago.
OK
You can call bedford hospital and ask for the department of otolarygology and talk with them.


http://www.bedfordhospital.nhs.uk/ent


If that is not good, go private...there is a finder here

http://local.privatehealthcare.co.uk/Otolaryngologist_Bedford-p1713178-Bedford_EN.html

OK. If you have further questions or details, use reply to expert.
Otherwise please choose a positive rating . But, still come back if you need to…think of something later, etc. Bonuses are appreciated.